# SDR UHLA2010042900046

- Difficulty date: April 29, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000051
- Aircraft time: 15,537 hours, 9,700 cycles
- Engine: Ge CF348E5
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - VERTICAL STAB RT SIDE SKIN IS CRACKED JUST ABOVE AFT UPPER HOIST POINT. PERFORMED DEFINITIVE REPAIR ON RT UPPER VERT STAB IAW ETD2010-170/02797.  REMOVED DAMAGED AREA IAW ETD, PERFORMED EDDY CURRENT ON CUTOUT, NO CRACK LINE INDICATIONS FOUND IAW NDT MANUAL. FABRICATED DOUBLER AND INSTALLED.
